Safely back on campus. Learn More.

Taehan Bae

Associate Professor

Office: CW 307.4
Phone: 306-585-4353

Research interests
Actuarial science, risk management, mathematical finance

Recent Publications

1)  Bae, Taehan; Ko, Bangwon. On the mixtures of length-biased Weibull distributions for loss severity modeling. J. Korean Statist. Soc. 49 (2020), no. 2, 422–438.

2)  Bae, Taehan; Kulperger, Reg. Poisson limits for sequential multivariate multinomial data. Lobachevskii J. Math. 39 (2018), no. 3, 321–330.

3)  Bae, Taehan and Ko, Bangwon. A note on weighted infinite sums of dependent regularly varying tailed random variables. J. Korean Statist. Soc. 46 (2017), no. 3, 321–327.